mental-health-icon
Anxiety and weakness
My husband suffers from anxiety and has been prescribed 3 different medications,but he’s always tired,sometimes irritable and weak
48 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

That is normal and it is because of the medicines. I suggest counseling, psychotherapy alongwith the medicine so as to enable your husband to stop the medicines.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.